The second regularized trace formula for the sturm liouville problem with spectral parameter in a boundary condition

ALBAYRAK F. İ., Bayramoğlu M., Adıgüzelov E.

Methods of functional analysis and topology, vol.6, no.3, pp.1-8, 2000 (ESCI)

  • Publication Type: Article / Article
  • Volume: 6 Issue: 3
  • Publication Date: 2000
  • Journal Name: Methods of functional analysis and topology
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.1-8
  • Yıldız Technical University Affiliated: Yes